Please help me, I think I overdosed

Patient

Q: I think I overdosed, I took 15 Naproxen,I took them a few hours ago. What should I do?

Symptoms:  Extremely drowsy/dizzy, nausea, double vision, a moving sensation, shaking, and anxiety.
Doctor

A:   Hello
Welcome to Ask The Doctor. We are here to help you.

Naproxen is an NSAID, and such a high dose can harm your liver and can even cause liver failure. Intake of such high doses can cause NSAIDs induced gastritis and even bleeding from upper GI tract.
I would advise you to take Pantoprazole and Rabeprazole immediately and go to ER. They will do gastric lavage and will remove all the unabsorbed Naproxen.
You will also require monitoring of your liver function tests and you will also require proton pump inhibitors to combat with the gastritis caused by NSAIDs.
So, you should go to ER now, and share my opinion with your doctor.

I hope it helps.
Stay Healthy

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews